# SDR SWAA2025100610927

- Difficulty date: September 3, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N8618N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36915
- Aircraft time: 39,747 hours, 19,114 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT INBOARD RETAINER SEAL ACCESS PANEL 543BB AT LT WING.   MEASUREMENTS OF CRACK IS: L= 0.858.  REPLACED AFT INBD RETAINER SEAL ACCESS PANEL 543BB AT LT WING IAW SRM 51-40-02-0G AND SRM 51-40-04-0G.
